# SDR 98ZZZM107

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: 'X' Screw
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1231 - LEFT ENGINE READS 80 PERCENT TORQUE AND RIGHT ENGINE READS 95 PERCENT TORQUE AT 100 PERCENT RPM IN FLIGHT.  EGT 620 DEGREES. AIRCRAFT RETURNED TO DFW.  MAINTENANCE PERFORMED GROUND RUNS IAW SA227 MM AND GARRETT MM 71-00-00.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RELEASED FOR SERVICE.  11-24-97 CONDITION REOCCURRED AS DETAILED ON MRR ASE97004.  MAINTENANCE ADJUSTED SCREW 'X' ON BOTH ENGINES AND PERFORMED ASSOCIATED GROUND RUNS.  GROUND RUNS AT 100 PERCENT RPM ATTAINED TARGET TORQUE.  (M)
